NAOC Open IR
king星系与类星体的引力透镜统计特性
武向平
1989
Source Publication天体物理学报
ISSN0253-2379
Volume9Issue:3Pages:224
Language英语
Document Type期刊论文
Identifierhttp://ir.bao.ac.cn/handle/114a11/46933
Collection中国科学院国家天文台
Affiliation中国科学院国家天文台
First Author AffilicationNational Astronomical Observatories, Chinese Academy of Sciences
Recommended Citation
GB/T 7714
武向平. king星系与类星体的引力透镜统计特性[J]. 天体物理学报,1989,9(3):224.
APA 武向平.(1989).king星系与类星体的引力透镜统计特性.天体物理学报,9(3),224.
MLA 武向平."king星系与类星体的引力透镜统计特性".天体物理学报 9.3(1989):224.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[武向平]'s Articles
Baidu academic
Similar articles in Baidu academic
[武向平]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[武向平]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.